# SDR AALA202102169014

- Difficulty date: February 11, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 8,534 hours, 3,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEATS 26-32ABC. REPLACED FUSE AT POWER SUPPLY M1672 WITH NEW IAW AMM 33-51-00, OPS CHECK GOOD.
